×

zbMATH — the first resource for mathematics

The effect of integral conditions in certain equations modelling epidemics and population growth. (English) Zbl 0464.92022

MSC:
92D25 Population dynamics (general)
34K20 Stability theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R., Cooke, K.: Differential-difference equations. New York: Academic Press 1963 · Zbl 0105.06402
[2] Busenberg, S., Cooke, K.: Periodic solutions of a periodic non-linear delay differential equation. SIAM J. Applied Math. 35, 704-721 (1978) · Zbl 0391.34022
[3] Cooke, K., Yorke, J.: Some equations modelling growth processes and gonorrhea epidemics. Math. Biosciences 16, 75-101 (1973) · Zbl 0251.92011
[4] Cooke, K.: Stability analysis for a vector disease model. Rocky Mountain Math. J., 9, 31-42 (1979) · Zbl 0423.92029
[5] Cooke, K.: Functional-differential equations: Some models and perturbation problems. Differential equations and dynamical systems, pp. 167-183. New York: Academic Press 1967 · Zbl 0189.40301
[6] Green, D.: Self-oscillations for epidemic models. Math. Biosciences 38, 91-111 (1978) · Zbl 0384.92013
[7] Grossman, Z.: Oscillatory phenomena in a model of infectious diseases, preprint · Zbl 0457.92020
[8] Hale, J.: Behavior near constant solutions of functional differential equations. J. Diff. Eq. 15, 278-294 (1974) · Zbl 0273.34049
[9] Hale, J.: Theory of functional differential equations. New York: Springer 1977 · Zbl 0352.34001
[10] Hoppensteadt, F., Waltman, P.: A problem in the theory of epidemics. Math. Biosciences 9, 71-91 (1970) · Zbl 0212.52105
[11] Hoppensteadt, F.: Mathematical theories of populations: Demographics, genetics and epidemics, Philadelphia: SIAM 1975 · Zbl 0304.92012
[12] Seifert, G.: Positively invariant closed sets for systems of delay differential equations. J. Diff. Eq. 22, 292-304 (1976) · Zbl 0332.34068
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.